Journal homepage    http://revistas.unitru.edu.pe/index.php/SSMM

SELECCIONES MATEMÁTICAS

Universidad Nacional de Trujillo

ISSN: 2411-1783(Online)

Vol. 04(02): 162-174(2017)

El problema de Cauchy para la ecuación de Korteweg-De Vries en espacios de Bourgain.

The Cauchy problem for the Korteweg-De Vries equation - in Bourgain's spaces.

Cesar Loza Rojas[*]

This work is licensed under the Creative Commons Attribution-NoComercial-ShareAlike 4.0.


Received, Jun. 18, 2017 - Accepted, oct. 27, 2017

DOI: http://dx.doi.org/10.17268/sel.mat.2017.02.03

Resumen

En este artículo, estudiamos el problema de Cauchy a la ecuación de Korteweg-De Vries en $H^{s}$ con $s>-\frac{3}{4}$. Para ello utilizamos los espacios de Bourgain,$\ X_{s,b}$, y obtenemos buena formulación local al problema de Cauchy.

Palabras clave.Teorema de existencia local y unicidad, transformaciones integrales, aplicaciones de EDP en áreas distintas de la física.

Abstract

In this paper, we study Cauchy's problem to the Korteweg-De Vries equation in $H^{s}$ with $s>-\frac{3}{4}$. For this purpose we use the Bourgain spaces, $X_{s,b},$ and we get good local formulation to the Cauchy problem.

Keywords. local existence and uniqueness theorems, integral transforms, applications of PDE in areas other than physics.